`a`
Related Articles
1

Existence of multiple solutions for a semilinear problem and a counterexample by E. N. Dancer

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1135 - 1145, 2017

Alfonso Castro - (email), Guillermo Reyes - (email)

 Abstract       References       Full Text      Related Articles

2

A critical exponent of Joseph-Lundgren type for an Hénon equation on the hyperbolic space

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1189 - 1198, 2017

Shoichi Hasegawa - (email)

 Abstract       References       Full Text      Related Articles

3

Least energy solutions for nonlinear Schrödinger equation involving the fractional Laplacian and critical growth

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3963 - 3987, 2017

Miaomiao Niu - (email), Zhongwei Tang - (email)

 Abstract       References       Full Text      Related Articles

4

Onofri inequalities and rigidity results

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3059 - 3078, 2017

Jean Dolbeault - (email), Maria J. Esteban - (email), Gaspard Jankowiak - (email)

 Abstract       References       Full Text      Related Articles

5

A concentration phenomenon of the least energy solution to non-autonomous elliptic problems with a totally degenerate potential

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 671 - 698, 2017

Shun Kodama - (email)

 Abstract       References       Full Text      Related Articles

6

Infinitely many solutions of the nonlinear fractional Schrödinger equations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3407 - 3428, 2016

Miao Du - (email), Lixin Tian - (email)

 Abstract       References       Full Text      Related Articles

7

Analysis of an irregular boundary layer behavior for the steady state flow of a Boussinesq fluid

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 1039 - 1059, 2016

Christos Sourdis - (email)

 Abstract       References       Full Text      Related Articles

8

Least energy solutions of nonlinear Schrödinger equations involving the half Laplacian and potential wells

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1215 - 1231, 2016

Miaomiao Niu - (email), Zhongwei Tang - (email)

 Abstract       References       Full Text      Related Articles

9

Singular perturbation and bifurcation of diffuse transition layers in inhomogeneous media, part II

Networks and Heterogeneous Media  Volume 10, Issue 4, Pages : 897 - 948, 2015

Chaoqun Huang - (email), Nung Kwan Yip - (email)

 Abstract       References       Full Text      Related Articles

10

Viscosity dominated limit of global solutions to a hyperbolic equation in MEMS

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 833 - 849, 2015

Jingyu Li - (email), Chuangchuang Liang - (email)

 Abstract       References       Full Text      Related Articles

11

On the least energy sign-changing solutions for a nonlinear elliptic system

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2151 - 2164, 2014

Yohei Sato - (email), Zhi-Qiang Wang - (email)

 Abstract       References       Full Text      Related Articles

12

Singularly perturbed population models with reducible migration matrix 1. Sova-Kurtz theorem and the convergence to the aggregated model

Discrete and Continuous Dynamical Systems  Volume 35, Issue 2, Pages : 617 - 635, 2014

Jacek Banasiak - (email), Amartya Goswami - (email)

 Abstract       References       Full Text      Related Articles

13

Bifurcation diagrams and multiplicity for nonlocal elliptic equations modeling gravitating systems based on Fermi--Dirac statistics

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 139 - 154, 2014

Jean Dolbeault - (email), Robert Stańczy - (email)

 Abstract       References       Full Text      Related Articles

14

The singular limit problem in a phase separation model with different diffusion rates $^*$

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 483 - 512, 2014

Kelei Wang - (email)

 Abstract       References       Full Text      Related Articles

15

Two sequences of solutions for indefinite superlinear-sublinear elliptic equations with nonlinear boundary conditions

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1593 - 1612, 2014

Ryuji Kajikiya - (email), Daisuke Naimen - (email)

 Abstract       References       Full Text      Related Articles

16

On the converse problem for the Gross-Pitaevskii equations with a large parameter

Discrete and Continuous Dynamical Systems  Volume 34, Issue 6, Pages : 2481 - 2493, 2013

Norman E. Dancer - (email)

 Abstract       References       Full Text      Related Articles

17

Classification of positive solutions of semilinear elliptic equations with Hardy term

DCDS Supplements  Volume 2013, Issue special, Pages : 31 - 39, 2013

Soohyun Bae - (email)

 Abstract       References       Full Text      Related Articles      

18

Singular perturbation and bifurcation of diffuse transition layers in inhomogeneous media, part I

Networks and Heterogeneous Media  Volume 8, Issue 4, Pages : 1009 - 1034, 2013

Chaoqun Huang - (email), Nung Kwan Yip - (email)

 Abstract       References       Full Text      Related Articles

19

Canard trajectories in 3D piecewise linear systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4595 - 4611, 2013

Rafel Prohens - (email), Antonio E. Teruel - (email)

 Abstract       References       Full Text      Related Articles

20

$L^\infty$ estimation of the LDG method for 1-d singularly perturbed convection-diffusion problems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1493 - 1505, 2013

Huiqing Zhu - (email), Runchang Lin - (email)

 Abstract       References       Full Text      Related Articles

21

Existence and qualitative properties of solutions for nonlinear Dirichlet problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 123 - 140, 2012

Alfonso Castro - (email), Jorge Cossio - (email), Carlos Vélez - (email)

 Abstract       References       Full Text      Related Articles

22

On the elliptic equation Δu+K up = 0 in $\mathbb{R}$n

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 555 - 577, 2012

Soohyun Bae - (email)

 Abstract       References       Full Text      Related Articles

23

Some results on two-dimensional Hénon equation with large exponent in nonlinearity

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 803 - 813, 2012

Chunyi Zhao - (email)

 Abstract       References       Full Text      Related Articles

24

On the number of maximum points of least energy solution to a two-dimensional Hénon equation with large exponent

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1237 - 1241, 2012

Futoshi Takahashi - (email)

 Abstract       References       Full Text      Related Articles

25

On the validity of formal asymptotic expansions in Allen-Cahn equation and FitzHugh-Nagumo system with generic initial data

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 1639 - 1649, 2012

Matthieu Alfaro - (email), Hiroshi Matano - (email)

 Abstract       References       Full Text      Related Articles

26

Symmetries and blow-up phenomena for a Dirichlet problem with a large parameter

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1935 - 1957, 2012

Pierpaolo Esposito - (email), Maristella Petralla - (email)

 Abstract       References       Full Text      Related Articles

27

Two theorems on singularly perturbed semigroups with applications to models of applied mathematics

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 3, Pages : 735 - 757, 2012

Adam Bobrowski - (email), Radosław Bogucki - (email)

 Abstract       References       Full Text      Related Articles

28

A necessary and sufficient condition for oscillation of second order sublinear delay dynamic equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1061 - 1067, 2011

RazIye Mert - (email), A. Zafer - (email)

 Abstract       Full Text      Related Articles      

29

Sharp interface limit of the Fisher-KPP equation

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 1 - 18, 2011

Matthieu Alfaro - (email), Arnaud Ducrot - (email)

 Abstract       References       Full Text      Related Articles

30

The existence and structure of large spiky steady states for S-K-T competition systems with cross-diffusion

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 367 - 385, 2010

Yaping Wu - (email), Qian Xu - (email)

 Abstract       References       Full Text      Related Articles

31

Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 367 - 387, 2010

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

32

Principal curvature estimates for the convex level sets of semilinear elliptic equations

Discrete and Continuous Dynamical Systems  Volume 28, Issue 3, Pages : 1151 - 1164, 2010

Sun-Yung Alice Chang - (email), Xi-Nan Ma - (email), Paul Yang - (email)

 Abstract       Full Text      Related Articles

33

Singular perturbation systems with stochastic forcing and the renormalization group method

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1241 - 1268, 2009

Nathan Glatt-Holtz - (email), Mohammed Ziane - (email)

 Abstract       Full Text      Related Articles

34

Asymptotic behaviour of the Darcy-Boussinesq system at large Darcy-Prandtl number

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1441 - 1469, 2009

Rana D. Parshad - (email)

 Abstract       Full Text      Related Articles

35

Birth of canard cycles

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 4, Pages : 723 - 781, 2009

Freddy Dumortier - (email), Robert Roussarie - (email)

 Abstract       Full Text      Related Articles

36

Convexity of level curves for solutions to semilinear elliptic equations

Communications on Pure and Applied Analysis  Volume 7, Issue 6, Pages : 1335 - 1343, 2008

David L. Finn - (email)

 Abstract       Full Text      Related Articles

37

Sign-changing multi-peak solutions for nonlinear Schrödinger equations with critical frequency

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 883 - 903, 2008

Yohei Sato - (email)

 Abstract       Full Text      Related Articles

38

Heteroclinic connections in singularly perturbed systems

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 431 - 461, 2008

Flaviano Battelli - (email), Ken Palmer - (email)

 Abstract       Full Text      Related Articles

39

An invariant set generated by the domain topology for parabolic semiflows with small diffusion

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 613 - 626, 2007

Nils Ackermann - (email), Thomas Bartsch - (email), Petr Kaplický - (email)

 Abstract       Full Text      Related Articles

40

Exponential approximations for the primitive equations of the ocean

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 2, Pages : 425 - 440, 2006

Roger Temam - (email), D. Wirosoetisno - (email)

 Abstract       Full Text      Related Articles

41

Forest defoliation scenarios

Mathematical Biosciences and Engineering  Volume 4, Issue 1, Pages : 15 - 28, 2006

Glenn Ledder - (email)

 Abstract       Full Text      Related Articles

42

Analysis of a corner layer problem in anisotropic interfaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 2, Pages : 237 - 255, 2005

N. D. Alikakos - (email), P. W. Bates - (email), J. W. Cahn - (email), P. C. Fife - (email), G. Fusco - (email), G. B. Tanoglu - (email)

 Abstract       Full Text      Related Articles

43

Multiple stable patterns for some reaction-diffusion equation in disrupted environments

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 93 - 116, 2005

Takanori Ide - (email), Kazuhiro Kurata - (email), Kazunaga Tanaka - (email)

 Abstract       Full Text      Related Articles

44

Structure of positive radial solutions including singular solutions to Matukuma's equation

Communications on Pure and Applied Analysis  Volume 4, Issue 4, Pages : 871 - 888, 2005

Hiroshi Morishita - (email), Eiji Yanagida - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

45

Stability and symmetry breaking of solutions of semilinear elliptic equations

DCDS Supplements  Volume 2005, Issue Special, Pages : 886 - 894, 2005

Hwai-Chiuan Wang - (email)

 Abstract       Full Text      Related Articles      

46

Notions of sublinearity and superlinearity for nonvariational elliptic systems

Discrete and Continuous Dynamical Systems  Volume 13, Issue 1, Pages : 163 - 174, 2005

Boyan Sirakov - (email)

 Abstract       Full Text      Related Articles

47

Describing a class of global attractors via symbol sequences

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 531 - 554, 2004

Jörg Härterich - (email), Matthias Wolfrum - (email)

 Abstract       Full Text      Related Articles

48

On the existence and asymptotic behavior of large solutions for a semilinear elliptic problem in $R^n$

Communications on Pure and Applied Analysis  Volume 4, Issue 1, Pages : 187 - 198, 2004

Haitao Yang - (email)

 Abstract       Full Text      Related Articles

49

Steiner symmetric vortices attached to seamounts

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 663 - 674, 2004

B. Emamizadeh - (email), F. Bahrami - (email), M. H. Mehrabi - (email)

 Abstract       Full Text      Related Articles

50

Coexistence in a metapopulation model with explicit local dynamics

Mathematical Biosciences and Engineering  Volume 1, Issue 1, Pages : 131 - 145, 2004

Zhilan Feng - (email), Robert Swihart - (email), Yingfei Yi - (email), Huaiping Zhu - (email)

 Abstract       Full Text      Related Articles

51

Asymptotic analysis of a two--dimensional coupled problem for compressible viscous flows

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 137 - 163, 2003

Cristian A. Coclici - (email), Jörg Heiermann - (email), Gh. Moroşanu - (email), W. L. Wendland - (email)

 Abstract       Full Text      Related Articles

52

Heteroclinic foliation, global oscillations for the Nicholson-Bailey model and delay of stability loss

Discrete and Continuous Dynamical Systems  Volume 9, Issue 6, Pages : 1465 - 1492, 2003

Sze-Bi Hsu - (email), Ming-Chia Li - (email), Weishi Liu - (email), Mikhail Malkin - (email)

 Abstract       Full Text      Related Articles

53

Singular perturbation analysis for the reduction of complex chemistry in gaseous mixtures using the entropic structure

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 3, Pages : 433 - 456, 2002

Marc Massot - (email)

 Abstract       Full Text      Related Articles

54

Exact multiplicity of solutions for classes of semipositone problems with concave-convex nonlinearity

Discrete and Continuous Dynamical Systems  Volume 7, Issue 3, Pages : 559 - 571, 2001

Junping Shi - (email), Ratnasingham Shivaji - (email)

 Abstract       Full Text      Related Articles

55

A singular perturbed problem for semilinear wave equations with small parameter

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 473 - 488, 1999

Han Yang - (email)

 Abstract       Full Text      Related Articles

56

On the existence and profile of multi-peaked solutions to singularly perturbed semilinear Dirichlet problems

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 221 - 236, 1996

Daomin Cao - (email), Norman E. Dancer - (email), Ezzat S. Noussair - (email), Shunsen Yan - (email)

 Abstract       Full Text      Related Articles

57

Parabolic singular limit of a wave equation with localized boundary damping

Discrete and Continuous Dynamical Systems  Volume 1, Issue 3, Pages : 303 - 346, 1995

Aníbal Rodríguez-Bernal - (email), Enrique Zuazua - (email)

 Abstract       Full Text      Related Articles